# SDR 95ZZZX3314

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57JP
- Make and model: Amtr LONGEZ
- Aircraft serial: 1023
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8406E
- Condition: Ruptured
- Location: Engine Oil
- Part time: 2,200 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

OIL COOLER IS PART OF A CERTIFIED ENGINE INST ON A CE-172M.  DURING CRUISE FLIGHT, THE OIL COOLER RUPTURED IN THE AREA OF THE END TANK ON THE OUTPUT SIDE OF THE COOLER.  THIS CAUSED A RAPID LOSS OF OIL AND ENGINE FAILURE.  ON-AIRPORT LANDING WITHOUT FURTHER DAMAGE.  IT IS SUSPECTED DURING MFG OF THIS PART, THE SOLDER FLUX WAS NOT THOROUGHLY CLEANED FROM THE TANK WHICH CAUSED A THINNING OF THE METAL.
